allergic to pain killers like microcid,lyser-d saridon
Last week I had a tooth removed ,to recover from which I was prescribed lyser-d , after taking it for 3 days ,I developed severe urticaria and had to rush to the nearby hospital who prescribed me certain medicines ( omenacartel-20 mg ) & proxyvon etc. Now I am fine. But two yrs back i had met with an accident , then also i was given microcid for which also i developed a similar reaction ,saridon also gives the same reaction Now I am worried as to how and which pain killer is causing this allergy & what I should do if I am in pain. kindly help.
How are you? Indeed, allergic reaction may occur with certain medications. To determine the specific triggers of the allergy, allergy test may need to be done. To avoid any future reaction, it is best that you inform your health care provider the medications you are allergic to. Desensitization or immunotherapy may be done to help manage the allergy. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.